MathSciNet Relay Station
MathSciNet bibliographic data
MR148040 (26 #5549) 54.75
Maskit, Bernard On a conjecture concerning planar coverings of surfaces. Bull. Amer. Math. Soc. 69 1963 396–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement